Isoperimetric inequality for an interior free boundary problem with p-laplacian operator
MetadataShow full metadata
By considering the p-Laplacian operator, we establish an existence and regularity result for a shape optimization problem. From a monotony result, we show the existence of a solution to the interior problem with a free surface for a family of Bernoulli constants. We also give an optimal estimation for the upper bound of the Bernoulli constant.
CitationLy, I., & Seck, D. (2004). Isoperimetric inequality for an interior free boundary problem with p-laplacian operator. Electronic Journal of Differential Equations, 2004(109), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.